Skip to Main Content

Representation Theory

Published by the American Mathematical Society, the Representation Theory (ERT) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-4165

The 2020 MCQ for Representation Theory is 0.7.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Distinguished conjugacy classes and elliptic Weyl group elements
HTML articles powered by AMS MathViewer

by G. Lusztig PDF
Represent. Theory 18 (2014), 223-277 Request permission


We define and study a correspondence between the set of distinguished $G^0$-conjugacy classes in a fixed connected component of a reductive group $G$ (with $G^0$ almost simple) and the set of (twisted) elliptic conjugacy classes in the Weyl group. We also prove a homogeneity property related to this correspondence.
Similar Articles
  • Retrieve articles in Representation Theory of the American Mathematical Society with MSC (2010): 20G99
  • Retrieve articles in all journals with MSC (2010): 20G99
Additional Information
  • G. Lusztig
  • Affiliation: Department of Mathematics, M.I.T., Cambridge, Massachusetts 02139
  • MR Author ID: 117100
  • Email:
  • Received by editor(s): September 13, 2013
  • Received by editor(s) in revised form: June 9, 2014
  • Published electronically: August 26, 2014
  • Additional Notes: The author was supported in part by National Science Foundation grant DMS-0758262.
  • © Copyright 2014 American Mathematical Society
  • Journal: Represent. Theory 18 (2014), 223-277
  • MSC (2010): Primary 20G99
  • DOI:
  • MathSciNet review: 3251707